# SDR SIMA20151104003

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 28,623 hours, 24,771 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, SMOKE OUT RT LG BRAKE TEMPS BOTH ON GREEN RANGE, INBD & OTBD.  TROUBLE SHOT & FOUND NR 3 BRAKE TO HAVE COME APART.  CATASTROPHIC FAILURE, BRAKE PISTONS PUSHED THROUGH BACKING PLATE & INTO ROTOR.  NO DAMAGE TO SURROUNDING AREA NOTED.  REPLACED NR 3 BRAKE IAW WC 32-600-14 & NR 3 MLG WHEEL & TIRE ASSEMBLY IAW WC 32-700-11.  NO FURTHER DEFECTS NOTED.
